# SDR FDEA201109143877

- Difficulty date: September 14, 2011
- Submitted: September 16, 2011
- Operation: Air carrier
- Aircraft: N726FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 575
- Aircraft time: 44,560 hours, 22,652 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Support
- Part number: A5397426120200
- Condition: Bent
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO COMPARTMENT FLOOR SUPPORT S44L,  BENT FR64 TO FR 68.  REPAIRED IAW SRM 51-40-21 AND REPROTECTED IAW SRM 51-75-10.
